# SDR REXA2015022800274

- Difficulty date: February 28, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 16,041 hours, 15,800 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OBSERVER O2 MASK BOX IN THE IMPROPER ORIENTATION.  PERFORMED RE ORIENTATION OF OBSERVER'S O2 MASK STORAGE BOX IAW AMM 35-11-15-400-801.  ALL CHECKED GOOD.
